# SDR DLM88090297

- Difficulty date: November 15, 2004
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 38,122 hours, 29,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL SLANT PRESSURE PANEL REPAIRED IAW 09-085387-12.
